# SDR SWAA2021071690055

- Difficulty date: May 31, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Broken
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS A BROKEN BAFFEL AT BS 500B-500C BETWEEN STRINGER 26 27 LEFT / REMOVED AND REPLACED BAFFLE AT FWD CARGO AT BS 500C BETWEEN STRINGER 26-27 LEFT IN REF B737-700 SRM 51-40-02-0G-0
